MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this report is one of two complaints that pertain to the same event (mfr.Report # 2124215-2025-26425).
 
Event or Problem Description
It was reported that during a procedure, a fiber was connected to the console, and cracking and sparking noises came from the console.The console prompted error code 162 (laser deck-spare blast shield), so the burned debris shield was replaced.The procedure was not completed due to this event.This occurrence happened in two different procedures.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.This event is for the second aborted/procedure console.
 
Additional Manufacturer Narrative
Note: this report is one of two complaints that pertain to the same event (mfr.Report # 2124215-2025-26426 and mfr.Report # 2124215-2025-26425).The console was not returned for analysis; however, a field service engineer (fse) serviced the system at the customer's facility.Upon initial service, the system was inspected and found that the blast shields and focus lens were blown, and the energy power was low due to the damaged focus lens and blast shields.The focus lens was cleaned, the brick was realigned, and the system was verified.However, the checklist failed due to low power.Another service was performed in which the fiber focus assembly and blast shields were replaced.Brick 2 cavity alignment was performed, and near and far alignment was carried out for all bricks.The system was tested and found to be okay.Although spare blast shields were not recognized, the functionality was unaffected, and the users were advised.Another work order was performed, including unpacking and installing the system in the urology theatre.The top white cap of the display base was found damaged, and brick 3 hr optic was marked, so it was replaced and aligned.Brick 4 cavity alignment was performed, and the system was successfully tested after repairs.The issue was resolved by replacing the high reflective mirror, focus lens assembly, and blast shield, and the unit was within specification.As a result, the console was functioning as intended.The damaged component was likely causing the abnormal sound that was reported.The malfunction found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description
It was reported that during a procedure a fiber was connected to the console and cracking and sparking noises came from the console.The console prompted error code 162 (laser deck-spare blast shield), so the burned debris shield was replaced.The procedure was not completed due to this event.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.This event is for the second aborted/procedure console.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21916047
Report Number2124215-2025-26425
Device Sequence Number21088142
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)190812(10)32
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date04/27/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown